# SDR QXEA0000722

- Difficulty date: March 4, 2000
- Submitted: March 22, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- Aircraft time: 30,576 hours, 37,630 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RIGHT HAND WING FORGED RIB AT WS 2635 TOP FLANGE INBOARD EDGE HAS TOOL DAMAGE BETWEEN TOP SKIN STRINGERS 2.37 AND 2.38 AND BELOW STRINGER 2.36.  REPAIRED IAW FOKKER SRM 57-01-01 PAGE 5.
